MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7; INSTRUMENT, HIP
Catalog Number 110003452
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.Visual examination of the returned product identified the locking geometry surfaces have nicks and indentations, a small portion around the locking slot is fractured.Both the small and large hex ends have nicks and scratches as well as small flats are present on the threads.No other damage was noted.The inserter was not returned.Where measured, the device was conforming to specifications, however the damage to the device prevents a functional test from being performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event for the shaft.Medical records were not provided.A definitive root cause cannot be determined.The threaded shaft was returned fractured; however, it is unknown when this damage occurred and how it may have affected the devices interaction.Unable to confirm the event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the threaded shaft became stuck inside the inserter.Attempts were made to remove the shaft but were unsuccessful.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.

Brand Name
G7
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23480723
Report Number0001825034-2025-03487
Device Sequence Number13344706
Product Code PBI
UDI-Device Identifier00880304551602
UDI-Public(01)00880304551602(11)171024(10)052389
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110003452
Device Lot Number052389
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown